Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feeding toned milk to baby. Passing loose stool in yellow. Why is this happening?

Hi.. My son is 7 months old... we have started feeding him with toned milk available in market other then breastfeed . from last 2 days he is passing loose stool of light yellow color. Other then milk i give him mashed banana, coconut water, kheer made of semolina or sago. This is for 2nd time he is facing this problem. Please help..
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

This is the time when babies get all these problems. This is because till 6 months most of the babies are exclusively breast fed and do not have any problem.

The problem could be because of infections which arise because of improper sterilization of the utensils etc we use.
Start one new item per week so that we can identify if a particular substance is causing allergy and then we can stop it.

Hope this helps
Take care.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor